Volume 19, Number 1, January-March 2013
|Page(s)||91 - 111|
|Published online||01 March 2012|
Multi-bump solutions for nonlinear Schrödinger equations with electromagnetic fields
School of Mathematics and Statistics, Central China Normal
Revised: 30 November 2011
In this paper, we are concerned with the existence of multi-bump solutions for a nonlinear Schrödinger equations with electromagnetic fields. We prove under some suitable conditions that for any positive integer m, there exists ε(m) > 0 such that, for 0 < ε < ε(m), the problem has an m-bump complex-valued solution. As a result, when ε → 0, the equation has more and more multi-bump complex-valued solutions.
Mathematics Subject Classification: 35J10 / 35B99 / 35J60
Key words: Contraction map / electromagnetic fields / multi-bump solutions / nonlinear Schrödinger equation / variational reduction method
© EDP Sciences, SMAI, 2012
Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.
Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.
Initial download of the metrics may take a while.